An axiomatization for until and since over the reals without the IRR rule

Studia Logica 51 (2):165 - 193 (1992)
We give a Hilbert style axiomatization for the set of formulas in the temporal language with Until and Since which are valid over the real number flow of time. The axiomatization, which is orthodox in the sense of only having the usual temporal rules of inference, is complete with respect to single formulas.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370112
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,570
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Joseph G. Rosenstein (1983). Linear Orderings. Journal of Symbolic Logic 48 (4):1207-1209.

Add more references

Citations of this work BETA
Yde Venema (1993). Derivation Rules as Anti-Axioms in Modal Logic. Journal of Symbolic Logic 58 (3):1003-1034.
Marcelo Finger & Dov M. Gabbay (1992). Adding a Temporal Dimension to a Logic System. Journal of Logic, Language and Information 1 (3):203-233.
Mark Reynolds (2010). The Complexity of Temporal Logic Over the Reals. Annals of Pure and Applied Logic 161 (8):1063-1096.

View all 7 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

12 ( #314,265 of 1,938,441 )

Recent downloads (6 months)

1 ( #440,814 of 1,938,441 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.